Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What could be cause of intermittant Lower Quadrant pain?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1590 Questions
Question
I am a 63 y/o female with normal gyn exams in the past. I have not had one for 18 mo's due to moving. I have been experiencing intermittant LLQ mild cramping for about 3 weeks. I started doing situps about 3 days ago. Today the cramping is still mild but continuous. No bleeding or discharge.
Posted Wed, 11 Dec 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Timothy Raichle 37 minutes later
Brief Answer: Hello, I would be happy to help... Detailed Answer: Your LLQ pain is obviously not related to the situps as the pain predates this activity. I will assume that you were fine before three weeks ago, and it will remain uncertain as to the cause until you are seen. The only thing in the LLQ is your left tube and ovary and the large intestine. I would not panic given the short duration of the pain, but you need: 1. An exam with an OB/GYN 2. An ultrasound of the pelvis to evaluate your uterus, tubes, and ovaries This is a simple way to begin and I believe will direct you towards an answer! Good luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor